# SDR SWAA2024020548791

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 60,240 hours, 36,019 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT; APU FAILED AT FL400. APU LOW OIL PRESS LIGHT ILLUMINATED.<[01] PERFORMED FIM 49-90 TASK 803. FOUND OIL LEVEL LOW. SERVICED APU IAW AMM 12-13-31. OPS. HECK GOOD
